MAUDE Adverse Event Report: STERILMED, INC. EP CATHETER WEBSTER LASSO® 2515 ECO VARIABLE CATHETER; CATHETER, RECORDING, ELECTRODE, REPROCESSED

STERILMED, INC. EP CATHETER WEBSTER LASSO® 2515 ECO VARIABLE CATHETER; CATHETER, RECORDING, ELECTRODE, REPROCESSED
Model Number RD134301
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation procedure with an ep catheter webster lasso® 2515 eco variable catheter and a contraction stuck issue occurred.During the procedure, the ep catheter webster lasso® 2515 eco variable catheter was inserted into left atrium.While maneuvering the catheter and attempting to open and close the ep catheter webster lasso® 2515 eco variable catheter loop to create the left atrial anatomy, the catheter would click when closing the loop, creating resistance to open the loop again.Physician pulled the catheter out of the patient and inspected the catheter to confirm faulty mechanism.Since some of the left atrial anatomy was already created, physician continued to map using the ablation catheter.The procedure continued with no adverse event.The procedure was not delayed.The event was assessed as mdr reportable for a contraction stuck issue.
 
Additional Manufacturer Narrative
If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by sterilmed, inc, or its employees that the report constitutes an admission that the product, sterilmed, inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.(b)(4).
 
Additional Manufacturer Narrative
The sterilmed product analysis lab received the device for evaluation on 25-apr-2023.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
It was reported that a patient underwent an atrial fibrillation procedure with an ep catheter webster lasso® 2515 eco variable catheter and a contraction stuck issue occurred.The device evaluation was completed on 02-may-2023.A non-sterile reprocessed lasso® 2515 eco variable was returned in the decontamination bag.Upon receipt of the device, visual inspection was performed, and no appearance of damage was observed.According to the device history, the catheter had been reprocessed one (1) time.The contraction and deflection mechanisms were tested.The contraction mechanism was confirmed to be working correctly, the handle was rotated clockwise, and no clicking was heard, the minimum diameter of 15 mm was attained.The handle was rotated counter-clockwise, and there was no resistance while opening the loop, the maximum diameter of 25 mm was attained.The deflection curve was also confirmed to meet the specification.A manufacturing record evaluation was performed and no internal actions related to the complaint were found during the review.The event described could not be confirmed as no product malfunction was identified, the returned catheter would be expected to work according to the release criteria.Although no product defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated in the laboratory setting.The instructions for use (ifu) provides proper handling instructions to prevent issues such as contraction issues from occurring.To avoid potential damage to anatomical structures, do not attempt to pull the catheter, or withdraw it into the sheath, with the loop in a contracted position.The loop should be fully relaxed (handle grip rotated fully to the left) to minimize tension applied to the nitinol structure.As part of sterilmed¿s quality process all devices are manufactured, inspected, and released to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
EP CATHETER WEBSTER LASSO® 2515 ECO VARIABLE CATHETER
Common Device Name
CATHETER, RECORDING, ELECTRODE, REPROCESSED
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
Manufacturer (Section G)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key16684974
Report Number2134070-2023-00011
Device Sequence Number7967489
Product Code NLH
UDI-Device Identifier10888551044790
UDI-Public10888551044790
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K150357
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/25/2023
Device Model NumberRD134301
Device Catalogue NumberRD134301
Device Lot Number2172351
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2023
Supplement Date Received by Manufacturer04/25/2023
05/02/2023
Initial Report FDA Received Date04/05/2023
Supplement Report FDA Received Date05/02/2023
05/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN BRAND ABLATION CATHETER
Patient SexUnknown